Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 35, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 20, 2011, 4:37 AM EDT for Armstrong County, Butler County, Clarion County, Pennsylvania. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 4:37 AM EDT (08:37 UTC)
- Expired
- Apr 20, 2011, 5:15 AM EDT
- In force
- 38 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Armstrong County, PA, Butler County, PA, Clarion County, PA
The radar
The Pittsburgh radar (KPBZ), 79 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 4:45 AM EDT | TSTM WND DMG | Butler, PA | MULTIPLE TREES AND POWERLINES DOWN |
| Apr 20, 4:45 AM EDT | TSTM WND DMG | Connoquenessing, PA | TREES AND POWERLINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 2:22 AM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -392 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
158
WUUS51 KPBZ 200837
SVRPBZ
PAC005-019-031-200915-
/O.NEW.KPBZ.SV.W.0035.110420T0837Z-110420T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
437 AM EDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTHERN CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...
* UNTIL 515 AM EDT
* AT 432 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF MORAINE
STATE PARK...MOVING NORTHEAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MORAINE STATE PARK... BUTLER... HOOKER...
CHICORA... BRADYS BEND... EAST BRADY...
RIMERSBURG... KNOX... LIMESTONE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EDT
WEDNESDAY MORNING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 4130 7954 4111 7929 4073 7997 4092 8012
4118 7974 4117 7970 4118 7968 4123 7966
TIME...MOT...LOC 0838Z 235DEG 50KT 4091 7993
$$3 follow-up statements
507
WWUS51 KPBZ 200843 RRA
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
443 AM EDT WED APR 20 2011
PAC005-019-031-200915-
/O.CON.KPBZ.SV.W.0035.000000T0000Z-110420T0915Z/
ARMSTRONG PA-BUTLER PA-CLARION PA-
443 AM EDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR CLARION...BUTLER AND ARMSTRONG COUNTIES...
AT 437 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SMITHVILLE...MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MORAINE STATE PARK... HOOKER... CHICORA...
BUTLER... EAU CLAIRE... BRADYS BEND...
EAST BRADY... RIMERSBURG... KNOX...
LIMESTONE...
LAT...LON 4130 7954 4111 7929 4073 7997 4092 8012
4118 7974 4117 7970 4118 7968 4123 7966
TIME...MOT...LOC 0844Z 233DEG 52KT 4103 7977
$$712
WWUS51 KPBZ 200855
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
455 AM EDT WED APR 20 2011
PAC005-019-031-200915-
/O.CON.KPBZ.SV.W.0035.000000T0000Z-110420T0915Z/
ARMSTRONG PA-BUTLER PA-CLARION PA-
455 AM EDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR CLARION...BUTLER AND ARMSTRONG COUNTIES...
AT 446 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR ELDORADO...MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RIMERSBURG... HOOKER... EAU CLAIRE...
EAST BRADY... CHICORA... BUTLER...
BRADYS BEND... KNOX... LIMESTONE...
LAT...LON 4111 7929 4078 7988 4103 7996 4118 7975
4117 7970 4118 7968 4123 7966 4129 7953
TIME...MOT...LOC 0855Z 232DEG 52KT 4117 7963
$$907
WWUS51 KPBZ 200902
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
502 AM EDT WED APR 20 2011
PAC005-019-200912-
/O.CAN.KPBZ.SV.W.0035.000000T0000Z-110420T0915Z/
ARMSTRONG PA-BUTLER PA-
502 AM EDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR BUTLER AND ARMSTRONG COUNTIES
IS CANCELLED...
LAT...LON 4111 7929 4097 7954 4098 7958 4097 7962
4099 7963 4099 7960 4100 7959 4101 7962
4103 7960 4105 7967 4117 7969 4123 7963
4129 7953
TIME...MOT...LOC 0902Z 230DEG 53KT 4125 7951
$$
PAC031-200915-
/O.CON.KPBZ.SV.W.0035.000000T0000Z-110420T0915Z/
CLARION PA-
502 AM EDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR CLARION COUNTY...
AT 455 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR TURKEY CITY...MOVING NORTHEAST AT 60
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RIMERSBURG... KNOX... EAST BRADY...
LIMESTONE...
LAT...LON 4111 7929 4097 7954 4098 7958 4097 7962
4099 7963 4099 7960 4100 7959 4101 7962
4103 7960 4105 7967 4117 7969 4123 7963
4129 7953
TIME...MOT...LOC 0902Z 230DEG 53KT 4125 7951
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:34 AM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 20, 3:34 AM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 334 AM EDT WED APR 20 2011 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING. THIS FRONT WILL BRING MORE SHOWERS AND STORMS TODAY. HIGH PRESSURE WILL PROVIDE DRY AND COOL CONDITIONS TONIGHT THROUGH THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED TO INCLUDE SVR WATCH 164. RECENT RADAR DATA, USED IN CONJUNCTION WITH LATEST MODEL RUNS, SHOWS THE LINE OF STRONG TO SEVERE THUNDERSTORMS OVER W OHIO, CONTINUING TO WEAKEN AS IT MOVES EASTWARD INTO MORE STABLE AIR. EXPECT THE LINE TO MOVE THROUGH THE AREA THIS MORNING, AHEAD OF COLD FRONT WHICH WILL MOVE INTO C PA BY 18Z. LATEST DAY1 OUTLOOK FROM SPC, MOVES THE SLIGHT RISK FOR SEVERE TO THE EAST OF THE REGION. ALL THE DATA AND RECENT EVENTS, POINT TO A NON SEVERE EVENT AFTER WATCH ENDS. ACTIVITY WILL WIND DOWN VERY QUICKLY AFTER THE FRONT MOVES EASTWARD AND WOULD EXPECT JUST SHOWERS BEHIND THE FRONT. FORECASTED TEMPERATURES USING BLEND OF GFS MOS AND 21Z SREF VALUES. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... RECENT SREF MODEL OUTPUT CONTINUES TO SHOW HIGH PRESSURE COMING EAST FROM THE DAKOTAS TO PROVIDE DRY CONDITIONS WITH SEASONABLY COOL TEMPERATURES ACROSS THE UPPER OHIO VALLEY TONIGHT AND THURSDAY. MODEL SOLUTIONS VARY WITH THE THU NIGHT AND FRIDAY FORECAST. ANOTHER WARM FRONT WILL MOVE NORTHWARD THROUGH THE UPPER OHIO VALLEY BY THE END OF THE WORK WEEK. MODELS ARE INDICATING THAT A WAVE WILL MOVE ALONG THE NORTHERN FLANK OF THE FRONT LATE THURSDAY NIGHT AND FRIDAY MORNING. THE DIFFERENCES ARRIVE WITH THE POSITION OF THE FRONT FRIDAY, AND THE LOCATION OF THE WAVE. NAM KEEPS EVERYTHING FURTHER SOUTH ON FRIDAY, INCLUDE THE UNSTABLE AIR. THE GFS KEEPS THE AREA STABLE, BUT MOVES THE FRONT FURTHER NORTH. FOR NOW WILL GO WITH A COMPROMISE AND KEEP THE HIGHER POPS ACROSS THE SOUTH ON FRIDAY. FORECASTED TEMPERATURES USING MAINLY GFS MOS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... MODELS SHOWING SIMILAR OUTPUT FRIDAY NIGHT, WITH ANOTHER WAVE MOVING NORTHWARD ALONG SFC BOUNDARY. FRIDAY NIGHT APPEARS TO BE A BETTER TIME FOR MORE WIDESPREAD RAIN, WITH THE UNSTABLE AIR REMAINING SOUTH OF THE REGION. COLD FRONT ASSOCIATED WITH NEXT SYSTEM WILL MOVE ACROSS THE AREA LATE SAT AND THEN STALL BY SAT NIGHT. THIS STALLED FRONT WILL KEEP IN THE RISK FOR ACTIVITY THROUGH SUNDAY AND INTO MONDAY. MODELS ARE IN DECENT AGREEMENT PUSHING FRONT NORTHWARD ON MONDAY AND ALLOWING THE REGION TO ENTER THE WARM SECTOR BY TUESDAY. AT THIS POINT, NOT A LOT OF CONFIDENCE IN THE LONG TERM FORECAST AS MODELS GETTING A HANDLE ON A STATIONARY FRONT THAT FAR OUT, GENERALLY RUN INTO PROBLEMS WITH THE DETAILS. && .AVIATION /08Z WEDNESDAY THROUGH SUNDAY/... LOW PRESSURE OVER OHIO WILL SWEEP A COLD FRONT ACROSS THE REGION TODAY WITH FROPA LATE MORNING AT ZZV TO EARLY AFTERNOON ACROSS THE EASTERN TERMINALS. GENERAL VFR AHEAD OF FRONT WITH INVERSION IN PLACE AND LOW LEVEL JET OF 50KTS AT 2K FT HAVE ADDED LLWS UNTIL FRONT APPROACHES TO MIX ATMOSPHERE. WITH INVERSION AND WEAK INSTABILITY HAVE KEPT CB IN TERMINALS BUT EXPECTING ONLY MVFR WITH FROPA IN SHOWERS AND ISOLATED THUNDERSTORMS. WITH FRONT AND BEHIND STRONG PRESSURE GRADIENT WILL BRING WEST WINDS GUSTING TO NEAR 30KTS INTO EARLY EVENING BEFORE DIMINISHING. SURFACE HIGH ACROSS WESTERN GREAT LAKES WILL THEN SHIFT EAST WITH VFR CONDITIONS INTO THURSDAY NIGHT. A WARM FRONT WILL APPROACH FROM THE SOUTHWEST ON FRIDAY AND RETURN THE CHANCE OF SHOWERS AND THUNDERSTORMS WITH RESTRICTIONS. LOW PRESSURE MOVING ACROSS THE OHIO VALLEY WILL BRING POSSIBLE RESTRICTIONS SATURDAY WITH A FRONT STALLING ACROSS REGION FOR SUNDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Apr 20, 2:24 AM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 224 AM EDT WED APR 20 2011 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021>023-041-210630- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 224 AM EDT WED APR 20 2011 ...SEVERE THUNDERSTORM WATCH 164 IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-210630- GARRETT- 224 AM EDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Apr 20, 3:58 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
358 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG 1 E NEW CONCORD 39.99N 81.72W
04/20/2011 GUERNSEY OH LAW ENFORCEMENT
POWER LINES DOWN ON PATCH ROAD
&&
EVENT NUMBER PBZ1100645
ASMITHLocal storm report, Apr 20, 4:03 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG SHERRODSVILLE 40.49N 81.24W
04/20/2011 CARROLL OH LAW ENFORCEMENT
POWERLINES REPORTED DOWN IN SHERRODSVILLE
&&
EVENT NUMBER PBZ1100646
ASMITHLocal storm report, Apr 20, 4:14 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
414 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG NEW PHILADELPHIA 40.49N 81.44W
04/20/2011 TUSCARAWAS OH LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN NEW PHILADELPHIA
&&
EVENT NUMBER PBZ1100647
ASMITHLocal storm report, Apr 20, 4:17 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
417 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 AM TSTM WND DMG 3 NE NEWCOMERSTOWN 40.30N 81.57W
04/20/2011 TUSCARAWAS OH LAW ENFORCEMENT
GARAGE DESTROYED ON BEAGLE CLUB ROAD
&&
EVENT NUMBER PBZ1100648
ASMITHLocal storm report, Apr 20, 4:22 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
422 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG GAVERS 40.71N 80.81W
04/20/2011 COLUMBIANA OH LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN GAVERS
&&
EVENT NUMBER PBZ1100649
ASMITHLocal storm report, Apr 20, 4:29 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
429 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG 2 S OHIOVILLE 40.65N 80.49W
04/20/2011 BEAVER PA 911 CALL CENTER
TREES DOWN IN OHIOVILLE BLOCKING STATE ROUTE 68
&&
EVENT NUMBER PBZ1100650
ASMITHThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:16 PM EDT | Special Weather Statement | PBZ | Allegheny | 44 min |
| Apr 19, 8:43 PM EDT | Special Weather Statement | PBZ | Indiana | 47 min |
| Apr 20, 3:51 AM EDT | Special Weather Statement | PBZ | Mercer, Venango | 39 min |
| Apr 20, 4:11 AM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence, Mercer | 34 min |
| Apr 20, 4:57 AM EDT | Special Weather Statement | PBZ | Fayette, Greene, Westmoreland | 63 min |
| Apr 20, 5:13 AM EDT | Special Weather Statement | PBZ | Forest, Jefferson | 47 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.